# SDR DALA13010865809

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 36,878 hours, 12,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20 INOPERATIVE.  FOUND WIRES RIPPED OUT OF SOCKET AND PULLED OUT OF CONDUIT REPAIRED WIRING AND SECURED IN CONDUIT NOW OPS NORMAL REF SWPM 20.
